On an abstract Cauchy problem that arises in the theory of
Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_2_a4,
author = {S. A. Gabov},
title = {On an abstract {Cauchy} problem that arises in the theory of},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1990},
volume = {310},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a4/}
}
S. A. Gabov. On an abstract Cauchy problem that arises in the theory of. Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a4/